# SDR NOCA08911

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

A/C HAD AN AIR TURNBACK INTO MSP DUE TO NOSE GEAR AIR GROUND DISAGREE DISPLAYED ON EICAS AFTER GEAR RETRACTION.  REPLACED S10067 SWITCH, A/C TAKEOFF A/C HAD A SECOND AIR TURNBACK INTO MSP DUE TO STATUS MSG AIR GROUND DISAGREE.  PERFORMED INDUCTANCE CHECK ON THE NOSE GEAR PROX SWITCHES S67 AND S68 PER FIM 32-9-3 ALL OK.  FOUND NOSE GEAR STRUT OVERSERVICED WITH FLUID AND MAIN GEAR STRUTS LOW RESERVICED ALL GEAR STRUTS PER MM 12-15-1 AND 12-15-2.
